MathSciNet Relay Station
MathSciNet bibliographic data
MR2101336 14J45 (14E05)
Pukhlikov, A. V. Birationally rigid varieties with a pencil of Fano double covers. I. (Russian) Mat. Sb. 195 (2004), no. 7, 127--160; translation in Sb. Math. 195 (2004), no. 7-8, 1039–1071
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement